How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Jerry E Your Own Question
Dr. Jerry E
Dr. Jerry E, Doctor (MD/DO)
Category: Health
Satisfied Customers: 1085
Experience:  1 yr experience family medicine (adult and children), emergency medicine for five years
Type Your Health Question Here...
Dr. Jerry E is online now
A new question is answered every 9 seconds

I just started 100mgs of wellabutrin a day-my vision has gotten

This answer was rated:

I just started 100mgs of wellabutrin a day-my vision has gotten very blurry and i am extremly dizzy-Is this one of the side effects?
Hello, this is Dr. E. Greetings from New York! I'm so glad you posted your question for me to answer, and I aim to provide you with accurate info

Yes, these are both very common side effects of your new medication. However, if they are so severe that they are interfering with your daily life, you should contact the prescribing doctor to evaluate other options.
Dr. Jerry E and 2 other Health Specialists are ready to help you

Related Health Questions